# SDR AT9900902

- Difficulty date: December 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N833AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47489
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 935
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT TIMCO IN LAKE CITY FL, FOUND AFT CARGO DOOR WEB JAMB CORRODED BEYOND LIMITS AT BS 935.  REMOVED AND REPLACED WEB JAMB AT BS 935 IAW DC9 SRM 51-30-02 AND 51-30-05.
